MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A
Catalog Number MDS4001PLUS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bp machine is not providing accurate readings.Per the customer the machine is providing the same readings for multiple individuals (all in the 130 range).
 
Additional Manufacturer Narrative
The customer reports the bp machine is not providing accurate readings and the machine is providing the same readings for multiple individuals (all in the 130 range).The sample was received in used condition, came with 4 aa batteries, and was tested using a fluke bp pump with measurements at 120/80 at 80 bpm and 150/100 at 80 bpm; results were 119/79 at 79 bpm and 149/102 at 79 bpm.The complaint was not confirmed, and results showed no indications of readings out of range, as the readings were within acceptance criteria of 5+/- mmhg.No definitive root cause was identified; the readings off issue may be caused by placing the cuff incorrectly or not following the operational instructions properly, and the monitor worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50858199
Report Number1417592-2026-48077
Device Sequence Number13246004
Product Code DXN
UDI-Device Identifier00888277362089
UDI-Public00888277362089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4001PLUS
Device Lot NumberL230280004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/15/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown